Open Access
Article: A GMM-Based Test for Normal Disturbances of the Heckman Sample Selection Model
by
Econometrics 2014, 2(4), 151-168; doi:10.3390/econometrics2040151 - published 23 October 2014
Show/Hide Abstract
Open Access
Article: Asymmetry and Leverage in Conditional Volatility Models
by
Econometrics 2014, 2(3), 145-150; doi:10.3390/econometrics2030145 - published 24 September 2014
Show/Hide Abstract
Open Access
Article: Two-Part Models for Fractional Responses Defined as Ratios of Integers
by  and
Econometrics 2014, 2(3), 123-144; doi:10.3390/econometrics2030123 - published 19 September 2014
Show/Hide Abstract
Open Access
Article: A Fast, Accurate Method for Value-at-Risk and Expected Shortfall
by  and
Econometrics 2014, 2(2), 98-122; doi:10.3390/econometrics2020098 - published 25 June 2014
Show/Hide Abstract
Open Access
Article: A One Line Derivation of EGARCH
by  and
Econometrics 2014, 2(2), 92-97; doi:10.3390/econometrics2020092 - published 23 June 2014
Show/Hide Abstract
Open Access
Article: Credible Granger-Causality Inference with Modest Sample Lengths: A Cross-Sample Validation Approach
by  and
Econometrics 2014, 2(1), 72-91; doi:10.3390/econometrics2010072 - published 25 March 2014
Show/Hide Abstract
Latest articles - RSS Feed